# SDR IPXA2017013113512

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327079200000
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241BM HAS EDGE DAMAGE.  REPAIRED MAIN CABIN FLOORBOARD IAW SREO A300-5352-42721
